# SDR NACA2024121400001

- Difficulty date: December 14, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 76,918 hours, 19,669 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Condition: Not Reported
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD EQUIP COOLING SUPPLY FANS 1. REMOVED AND REPLACED FORWARD RACK SUPPLY EXHAUST FAN IAW AMM 21-58-06.
